# SDR DLM88010360

- Difficulty date: March 3, 2001
- Submitted: March 5, 2001
- Operation: Air carrier
- Aircraft: N949DL
- Make and model: Doug MD-88
- Aircraft serial: 49880
- Aircraft time: 31,310 hours, 25,239 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Contaminated
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

IMMEDIATELY AFTER T/O, F/A CALLED TO REPORT FUMES IN CABIN, NO VISUAL INDICATIONS.  RETURNED TO AIRPORT AFTER DECLARING EMERGENCY.  FOUND OIL IN APU INLET.  PERFORMED DUCT BURNOUT.
